Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Phase transitions in $P\left( \phi \right)_2 $ quantum fields


Authors: J. Glimm, A. Jaffe and T. Spencer
Journal: Bull. Amer. Math. Soc. 82 (1976), 713-715
MSC (1970): Primary 81A18
DOI: https://doi.org/10.1090/S0002-9904-1976-14124-9
MathSciNet review: 0443695
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James Glimm, Arthur Jaffe, and Thomas Spencer, Phase transitions for 𝜙₂⁴ quantum fields, Comm. Math. Phys. 45 (1975), no. 3, 203–216. MR 0391797
  • 2. J. Glimm, A. Jaffe and T. Spencer, A convergent expansion about mean field theory, Ann. Physics (to appear).
  • 3. Konrad Osterwalder and Robert Schrader, Axioms for Euclidean Green’s functions. II, Comm. Math. Phys. 42 (1975), 281–305. With an appendix by Stephen Summers. MR 0376002
  • 4. David Ruelle, Statistical mechanics: Rigorous results, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0289084

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 81A18

Retrieve articles in all journals with MSC (1970): 81A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14124-9